# SDR DLM90071477

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 34,136 hours, 17,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Intermittent
- Location: Rt Main Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR INDICATION INOP.  GREEN INDICATION LIGHT CAME ON DURING TAXI ROLL OUT AFTER LANDING .  SUSPECT DOWN LOCK PROX SENSOR.  WILL UPDATE WHEN A/C BACK IN SERVICE.  REPLACED RT GEAR DOWN/LOCK SENSOR.  SWUNG GEAR SEVERAL TIMES.  ALL CKS OK.
